Stabilization of generalized solutions of degenerate problems in two-phase filtration
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 641-648
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a9,
author = {A. V. Domanskii},
title = {Stabilization of generalized solutions of degenerate problems in two-phase filtration},
journal = {Differencialʹnye uravneni\^a},
pages = {641--648},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a9/}
}
A. V. Domanskii. Stabilization of generalized solutions of degenerate problems in two-phase filtration. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 641-648. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a9/